# SDR GTIA9900919

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 218-229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY SKIN PANEL REPAIR AT STATION 218 TO 229 L-17 TO 18L.  REMOVED SKIN AND REPLACED WITH FABRICATED SKIN AND DOUBLERS IAW DC9 SRM 53-04 FIG 47.  ALL PARTS WERE FAY SURFACE SEALED AND INSTALLED WITH WET FASTENERS IAW DC9 SRM 53-04 FIG 47 HI-LOCK WERE INSTALLED PER DC9 SRM 51-30-5 SOLID RIVETS WERE INSTALLED PER SRM 51-30-2.  (M)
